# SDR SWIA202157873

- Difficulty date: February 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R383887
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER PIN STOP FITTING CHAFED AT FS310.     (C-CHECK RO 4/25/2021)    INSTALLED SERVICEABLE LOWER PAX DOOR PIN STOP FITTING IAW CRJ-200 AMM 53-21-23-400-801 ADJUSTMENT AND OP'S CHECK COMPLIED WITH
